Aspro Clear 60 Tablets
Effervescent tablets, totally soluble and works fast. Check before use that tablets are not damaged. Each tablet sealed for your protection. Contains Sodium 150mg and saccharin sodium. Pharmacy only medicine. Each Tablet Contains: Aspirin 300mg.
To relieve pain and fever. Aspro clear is a formulation for the temporary relief of pain, headache, migraine headache, symptoms of colds and flu, toothache, rheumatic pain, period pain, fibrositis, neuralgia and reducing fever. Aspro clear is pleasant to take and starts to work quickly because it forms a completely clear solution which is ready to be absorbed as soon as you drink it.
Adults & Children over 12years - Take 2 or 3 tablets dissolved with half a glass of water every 4hrs when necessary for not more than 10 days. Do not exceed 13 tablets in 24hrs unless directed by a doctor.
This preparation is for the relief of minor and temporary ailments and should be used strictly as direct